# SDR RAIA00702003

- Difficulty date: February 4, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 14,291 hours, 12,685 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 16101572
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 8023 - IAD - AUTO PILOT FAIL FOLLOWED BY RUDDER SYS 1-2 INOP MESSAGE IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED RELAYS K0775, K0111, AND K0363.  THE NR 1 AND NR 2 RUDDER LOW PRESSURE SWITCHES WERE REMOVED AND REPLACE ALSO.
